MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913600
Medical Device Problem Codes No Display/Image (1183); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used during a procedure performed on (b)(6) 2024.During the procedure, the image was lost when the basket forceps was stuck in the ureter.Semi rigid ureteroscope was used to treat ureteral stone and removed the basket forceps.There were no reported patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of absence of treatment.Block h11: investigation results the reported complaint was confirmed.When the lithovue flexscope was connected to the monitor, no live image was displayed, and the hardware malfunction screen was present, confirming the reported complaint, as no image from the scope was displayed.After disassembling the device handle, pressure was applied to the solder pads of the camera flex strip at the connection to the pcba.The applied pressure on the camera flex strip was able to temporarily restore image of the device.When pressure was released, the image was lost.The observed condition is indicative of a faulty solder joint.A device history record (dhr) review confirms the device met all manufacturing specifications.A risk review was completed and confirmed that the event of "no display" is defined in the risk documentation and is documented accordingly in the prr.Product analysis identified a display issue, which was caused by a faulty solder joint between the pcba and camera flex strip.Ncep-00154230 was initiated on 11oct2023 to further investigate the observed defect.The ncep was closed on 25jan2024.It was determined the cause of the event was the hot bar solder machine needed to be adjusted.As a corrective action a hot bar solder trouble shooting guide was created.The investigation is assigned a conclusion code of quality control deficiency, which indicates, problems traced to the failure to maintain or establish techniques for controlling and verifying the product specifications (including materials used) identified by the manufacturer himself.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19733936
Report Number2124215-2024-38654
Device Sequence Number12528280
Product Code FGB
UDI-Device Identifier08714729874812
UDI-Public(01)08714729874812(17)260109(10)33175961
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberM0067913600
Device Catalogue Number791-360
Device Lot Number0033175961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown